# SDR CALA2021092401661

- Difficulty date: September 22, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 59,286 hours, 25,837 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: D5348004320500
- Condition: Corroded
- Location: R2 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION-R2 DOOR STILL BEAM GRT BAR FIT ZONE 261 SEQ 2282 A3NB-53-3-6222 AS NOTED ON LTPR NR# 5001085231-0130. REPAIR IS A CAT-A MAJOR AND PERMANENT REPAIR. NO FURTHER ACTION REQUIRED IAW EC/RA 5311-02643 WITH LHT-PR EO A320-53-10796-00-FINAL. NO RE-ISPECTION REQUIRED
